# SDR AMTA200300254

- Difficulty date: February 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 64681
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 1-4 BULLNOSE EGRESS LIGHTS INOPERATIVE.  REMOVED AND REPLACED R1 DOOR BATTERY PACK IAW AMM 33-51-07, OPS CHECK GOOD.  (M)
